Couldn't find what you looking for?

TRY OUR SEARCH!

I just started on birth control pills this past week. My doctor told me to start my pills on the Sunday I started my period, so I started last Sunday. My period ended on Wednesday, but it seems I'm started to slightly bleed again. It's really light, so I'm assuming that it's spotting caused by the birth control. Is that normal?

Loading...

birth control can do funny things to your body, especially when you just start it. the light bleeding is most likely from the birth control.
Reply

Loading...

Many times when a new bc user gets started, irritating things may happen. You may spot, which is called break thru bleeding, you may feel sick to your stomach, you may have a hugh appetite (or none) many women experience headaches as well. Stay with the one your on for a few weeks and if you continue with the spotting, you may want to check in with your dr. Sometimes, women may go thru 2 or 3 different kinds of bc before they find the one that works best for them.
Reply

Loading...

Thank you for the advise and info, everyone! :-D
Reply

Loading...